# SDR UPS97822828

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Bs 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT MLG WHEEL WELL, WING REAR SPAR LOWER CAP AT FASTENER 6 INCHES OUTBOARD FROM KEEL BEAM STA 857 HAS A CRACK.  REMOVED FASTENERS (10) ALONG REAR SPAR AFT SIDE, REAMED DAMAGED HOLE TO .375, CUTOUT CRACKED AREA, FABRICATED REPAIR STRAP, FILLER, SHIM AND BUSHING IAW REO-0289, REV A.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED BUSHING, REPAIR STRAP, FILLER AND SHIM IAW REO-02989 AND SRM DC8 51-3-0.  UPS EFN DC8-57-07-69.
